ag亚游集团在线娱乐gm777.top是一家集ag亚游集团在线娱乐,ag亚游集团在线娱乐,ag亚游集团在线娱乐于一体的综合性娱乐公司,为玩家提供全方位的游戏体验,诚邀您的体验。

教師信息個人照片
姓    名檀結慶性    別  男
出生年月1962-10最終學位博士
畢業學校西安交通大學、合肥工業大學ag亚游集团在线娱乐、吉林大學
從事專業計算機應用、計算數學職    務應用數學研究所所長、校國際合作與交流處處長
所屬院系計算機科學與技術系
所屬科室(研究所)計算機應用技術研究所職     稱教 授
聯系方式
辦公電話
E-mailjqtan@mail.hf.ah.cn
通訊地址
郵  編230009
簡    歷

1980-1984 西安交通大學數學系計算數學專業本科

1984-1987 合肥工業大學數力系計算數學專業碩士生

1987-1990 吉林大學數學系計算數學專業博士生

1992-1993 聯邦德國Dortmund大學數學系博士后

1995-1996 比利時Antwerp大學數學與計算機科學系從事合作研究

1999年4月至7月 比利時Antwerp大學數學與計算機科學系做訪問教授

2003年8月在加拿大St. Francis Xavier大學數學與計算機科學系做訪問教授

2005年12月-2006年3月 美國Delaware州立大學應用數學研究中心做訪問教授。

1996-合肥工業大學數學系教授

1998-合肥工業大學計算機與信息學院博士生導師

原機械工業部部屬院??缡兰o學科帶頭人培養對象第一批人選(1995)

安徽省普通高校中青年學科帶頭人培養對象第一批人選(1996)

中國機械工業青年科技專家(1995)

國務院政府特殊津貼(2004)

安徽省高校學科拔尖人才(2005)

合肥工業大學首批中青年科技創新群體學術帶頭人(2004)

安徽省首批科技創新團隊學術帶頭人(2005)

中國人工智能學會機器感知與虛擬現實專業委員會委員

中國計算數學學會理事

安徽省數學會理事

安徽省非線性科學學會理事

合肥工業大學學術委員會委員

國際學術雜志《Journal of Information and Computational Science》編委

國際學術雜志《Punjab University Journal of Mathematics》編委

《Mathematical Research & Exposition》編委

《合肥工業大學學報》自然科學版編委

主要社會兼職:

中國國民黨革命委員會第十屆、十一屆中央委員會委員ag亚游集团在线娱乐、

第十一屆全國人大代表

安徽省九屆政協常委

民革安徽省十屆、第十一屆常委

安徽省九屆政協港澳臺僑與外事委員會委員


目前從事的主要研究領域為計算數學和計算機應用。主持完成國家自然科學基金(包括青年基金和面上項目)、原機械部高衋g亚游集团在线娱乐?缡兰o優秀人才專項基金、國家教委留學回國人員基金、教育部資助優秀年輕教師基金、教育部骨干教師基金等項目多項,目前主持承擔國家自然科學基金和安徽省自然科學基金項目的研究,在國內外學術刊物上發表論文130余篇、其中22篇被SCI收錄、49篇被EI收錄ag亚游集团在线娱乐、13篇被ISTP收錄,出版學術專著兩部并為科學出版社出版的《數學百科全書》第一、三、四卷翻譯詞條10余萬字。指導計算機應用、計算數學和計算機軟件與理論三個方向的博士和碩士研究生、已有6人獲得博士學位ag亚游集团在线娱乐、近30人獲碩士學位。
研究方向

目前從事的主要研究領域為計算數學和計算機應用。主要研究方向為:非線性科學計算、計算機輔助幾何設計、計算機圖形學、數字圖象處理、小波分析
教學工作

講授本科生課程:

數學分析 (校精品課程)、高等數學、線性代數ag亚游集团在线娱乐、概率論與數理統計ag亚游集团在线娱乐、計算方法、數值分析(國家雙語教學示范課程)

講授碩士研究生課程:

論文選讀ag亚游集团在线娱乐ag亚游集团在线娱乐、廣義Pade逼近、有理逼近及應用ag亚游集团在线娱乐、數值逼近基礎、多元函數插值法、多元函數構造理論ag亚游集团在线娱乐、現代分析基礎ag亚游集团在线娱乐、非線性逼近的理論與方法ag亚游集团在线娱乐、樣條函數方法

講授博士研究生課程:

小波分析ag亚游集团在线娱乐、自由曲線曲面造型技術
獲獎情況

“優化工科數學體系,全面培養學生能力”分別獲合肥工業大學教學成果三等獎和安徽省2000年優秀教學成果三等獎;

《Newton-Thiele’s Rational Interpolants》獲安徽省第四屆自然科學優秀學術論文一等獎ag亚游集团在线娱乐,2003年11月

《有理插值與逼近理論及其應用》2004年獲安徽省自然科學獎(三等獎)

“培養一流教學隊伍,創建國家精品課程”獲合肥工業大學2004年度優秀教學成果一等獎。

“探索教學新模式,著力提高學生的應用能力與創新能力”獲安徽省2004年度優秀教學成果一等獎。

國務院政府特殊津貼(2004年度)

《On the finite sum representation of the Lauricella functions FD》獲安徽省第五屆自然科學優秀學術論文二等獎,2006年12月.

“創建工科高等數學教學新體系培養大學生數學的應用能力和創新能力”獲安徽省2008年度教學成果特等獎ag亚游集团在线娱乐。

“依托質量工程建設提高工科大學生數學的應用能力和創新能力”獲第六屆高等教育國家級教學成果獎二等獎。
主要論著

82. Ping Zhou, Annie Cuyt, Jieqing Tan, General order multivariate Padé approximants for Pseudo-multivariate functions. II, Math. Comp. 78 (2009), 2137-2155. (SCI)

81. Zhang Li, Wu Hongyi, Tan Jieqing, Dual basis functions for the NS-power basis and their applications,Applied Mathematics and Computation,207(2)2009,434-441. (SCI, EI)

80. Zhang Li, Tan Jieqing, Wu Hongyi, Liu Zhi, The weighted dual functions for Wang-Bézier type generalized Ball bases and their applications, Applied Mathematics and Computationag亚游集团在线娱乐,215(1)2009ag亚游集团在线娱乐,22-36. (SCI, EI)

79. Zhang Li, Wu Hongyi, Tan Jieqing, Dual bases for Wang-Bézier basis and their applications, Applied Mathematics and Computationag亚游集团在线娱乐, 214(1)2009,218-227. (SCI, EI)

78. 檀結慶、王燕、李志明,三次H-Bezier曲線的分割ag亚游集团在线娱乐、拼接及其應用ag亚游集团在线娱乐,計算機輔助設計與圖形學學報,21(5) (2009), 584-588。(EI 收錄, Accession number: 20092212099055 )

77. 謝進、檀結慶,多形狀參數的二次雙曲多項式曲線,中國圖象圖形學報,14(6)(2009),1206-1211.

76. 霍星、檀結慶,利用特征向量的三維模型檢索,工程圖學學報,30(3) (2009), 76-79.

75. 彭凱軍、檀結慶,偽多元函數的Pade型逼近ag亚游集团在线娱乐,系統科學與數學,29(7),2009,971-979.

74. 檀結慶、方中海,區間Wang-Said型廣義Ball曲線的降階,計算機輔助設計與圖形學學報,20(11) (2008), 1483-1493 (EI 收錄, Accession number: 085011777074)

73. Zhang Li, Tan Jieqing, Liu Zhi, Polynomial approximations of offsets and rational surfaces by using bivariate S-power basis, Journal of Computational Information Systems, 4(4)(2008), 1679-1686. (EI 收錄, Accession number: 084711711979)

72. XingYan,Tan Jieqing, Hong Peilin, Quaternion Julia fractals, Proceedings of the 9th International Conference for Young Computer Scientists, ICYCS 2008, 797-802. (EI 收錄, Accession number: 20090411874957)

71. 張莉、檀結慶、劉植,采用分割算法的Bezier曲線的S冪基降多階逼近,工程圖學學報,29(6) (2008), 80-85.

70. 謝成軍、檀結慶ag亚游集团在线娱乐,一種改進的基于樣本塊的圖像修補方法,系統仿真學報ag亚游集团在线娱乐,20(10)(2008),2606-2608+2673 (EI 收錄, Accession number: 082411313605)

69. 李志明、檀結慶,有理三次樣條的誤差分析及空間閉曲線插值,計算機輔助設計與圖形學學報,20(7) (2008), 876-881 (EI 收錄, Accession number: 083211445027)

68. 邢燕,檀結慶,最小二乘支持向量機及其在數字水印中的應用,儀器儀表學報(增刊),28(8)(2007),356-361. (EI 收錄, Accession number: 080911125068)

67. Zhang Li, Tan Jieqing, Liu Zhi, Polynomial approximations of offsets and rational surfaces by using bivariate S-power basis, Journal of Computational Information Systems, 4(4)(2008), 1679-1686. (EI 收錄, Accession number: 084711711979)

66. 李聲鋒、檀結慶、謝成軍、李 璐,基于Thiele連分式逼近的四階迭代公式,中國科學技術大學學報,38(2),2008,138-140。

65. Jieqing Tan, Ping Jiang, Marr-type wavelets of high vanishing moments, Applied Mathematics Letters, 20(2007)1115-1121. (SCI收錄,IDS Number: 224EW, EI 收錄, Accession number: 073910825963)

64. Min Hu, Jieqing Tan, Qianjin Zhao, Adaptive rational image interpolation based on local gradient features, Journal of Information and Computational Science, 4(1)2007, 59-67. (EI 收錄, Accession number: 073310766412)

63. Benyue Su and Jieqing Tan, Circular Trigonometric Hermite Interpolation Polynomials and Applications, Journal of Information & Computational Science, 4(2)(2007), 709-720. (EI 收錄, Accession number: 073410776134)

62. B.Y. Su, J.Q. Tan, Sweeping surface generated by a class of generalized quasi-cubic interpolation spline, Lecture Notes in Computer Science, Springer, 2007, 4488, 41-48. (EI 收錄, Accession number: 080311036990,ISTP收錄,IDS Number: BGH84)

61. Qiang Wang, Jieqing Tan, Multi-focus image fusion algorithm based on rational spline, Proceedings of 2007 10th IEEE International Conference on Computer Aided Design and Computer Graphics, Eds. Guoping Wang, Hua Li, Hongbin Zha and Bingfeng Zhou, IEEE Press, 225-229

60. Xing Huo, Jieqing Tan, Rujing Wang, Color transfer based on combining subtractive clustering with FCM clustering, Proceedings of 2007 10th IEEE International Conference on Computer Aided Design and Computer Graphics, Eds. Guoping Wang, Hua Li, Hongbin Zha and Bingfeng Zhou, IEEE Press, 461-464.

59. Qianjin Zhao, Jieqing Tan, Block based bivariate blending rational interpolation via symmetric branched continued fractions, Numerical Mathematics, A Journal of Chinese Universities (English Series), 16(1), 63-73, 2007.

58. Yan Xing and Jieqing Tan, A color watermarking scheme based on block-SVD and Arnold transformation, Proceedings of Second Workshop on Digital Media and its Application in Museum & Heritage, Eds. Zhigeng Pan, Jinyuan Jia, IEEE Computer Society, 2007,3-8.

57. Li Zhang, Jieqing Tan, Zhi Liu, Rational approximation of offset surfaces by using bivariate S-power basis, Proceedings of Second Workshop on Digital Media and its Application in Museum & Heritage, Eds. Zhigeng Pan, Jinyuan Jia, IEEE Computer Society, 2007,152-157.

56. 王強ag亚游集团在线娱乐、檀結慶、胡敏ag亚游集团在线娱乐,基于有理樣條的圖像縮放算法,計算機輔助設計與圖形學學報ag亚游集团在线娱乐,19(10)(2007),1348-1351.

55. Annie Cuyt, Jieqing Tan, Ping Zhou, General order multivariate Padé approximants for pseudo-multivariate functions, Math. Comp. 75 (2006), 727-741. (SCI收錄, IDS Number:031SC)

54. Qianjin Zhao and Jieqing Tan, Block based Thiele-like blending rational interpolation. J. Comput. Appl. Math., 195(2006) 312-325. (SCI收錄ag亚游集团在线娱乐、EI收錄ag亚游集团在线娱乐、ISTP收錄, IDS Number: 066VI)

53. Min Hu and Jieqing Tan, Adaptive osculatory rational interpolation for image processing. J. Comput. Appl. Math., 195(2006) 46-53. (SCI收錄、EI收錄、ISTP收錄, IDS Number: 066VI) 

52. Benyue Su, Jieqing Tan, Geometric modeling for interpolation surfaces based on blended coordinate system, LNCS 4270, 222-231,2006. (SCI 收錄,EI收錄, IDS Number: BFG65)

51. Qianjin Zhao and Jieqing Tan, Block Based Newton-like Blending Interpolation, J. Comput. Math., 24 (4) (2006): 515-526. (SCI收錄,EI收錄, IDS Number: 068VO)

50. Su Ben-yue, Tan Jie-qing, A family of quasi-cubic blended splines and applications, J. Zhejiang Univ. SCIENCE A, 7(9)(2006) 1550-1560. (EI收錄)

49. Qiang Wang and Jieqing Tan, Shape preserving piecewise rational biquartic surfaces, Journal of Information & Computational Science, 3(2)(2006),295-302. (EI收錄)

48. Ping Jiang and Jieqing Tan, The Subdivision Algorithm for the Generalized Ball Curves, Journal of Information & Computational Science, 3(1)(2006),21-31. (EI收錄) 

47. Qianjin Zhao and Jieqing Tan, Block based Lagrange-Thiele-like blending rational interpolation, Journal of Information & Computational Science, 3(1)(2006),167-177. (EI收錄)

46. 檀結慶ag亚游集团在线娱乐、江平,區間Ball曲線的邊界及降階,計算機輔助設計與圖形學學報,18(3)(2006)378-384. (EI收錄) 

45. 趙前進ag亚游集团在线娱乐、胡敏ag亚游集团在线娱乐、檀結慶ag亚游集团在线娱乐,基于局部梯度特征的自適應多結點樣條函數插值ag亚游集团在线娱乐,計算機研究與發展,43(9)2006,1537-1542. (EI收錄) 

44. 江平,檀結慶, Wang-Said 型廣義Ball曲線的降階ag亚游集团在线娱乐,軟件學報ag亚游集团在线娱乐ag亚游集团在线娱乐,Vol.17 (Suppl)(2006)ag亚游集团在线娱乐,93-102. (EI收錄)

43. Ping Jiang, Hongyi Wu, Jieqing Tan, The dual functionals for the generalized Ball basis of Wang-Said type and basis transformation formulas, Numer. Math. A J. Chin.Univ., 15(3)2006, 248-256.

42. 趙前進、胡敏、檀結慶,圖像插值的多結點樣條技術ag亚游集团在线娱乐,中國圖象圖形學報,11(5)(2006)667-671.

41. Min Hu, Jieqing Tan, Feng Xue, A New Approach to the Image Resizing Using Interpolating Rational-Linear Splines by Continued Fractions, Journal of Information & Computational Science,2(4)(2005), 681-685. (EI收錄) 

40. Xing Huo and Jieqing Tan, Bivariate rational interpolant in image inpainting, Journal of Information & Computational Science, 2(3)(2005),487-492. (EI收錄) 

39. Jieqing Tan and Benyue Su, A class of generalized trigonometric polynomial curves with a shape parameter, In: Proceedings of International Conference on Numerical Analysis and Applied Mathematics 2005, pp. 523-526, T.E.Simos,G.Psihoyios,Ch.Tsitouras Eds., Wiley-VCH Verlag GmbH & Co. KgaA, Weinheim, 2005. 

38. Jieqing Tan and Qianjin Zhao, Successive Newton-Thiele’s rational Interpolation, Journal of Information & Computational Science, 2(2)(2005),295-301. (EI收錄) 

37. Jieqing Tan and Ping Zhou, On the finite sum representations of the Lauricella functions F-D, Advances in Computational Mathematics, 23(4)(2005), 333-351. (SCI收錄, IDS Number:914JZ)

36. Ping Jiang and Jieqing Tan, Degree reduction of disk Said-Ball curves, Journal of Computational Information Systems, 1(3)2005,389-398. (EI收錄)

35. Qiang Wang and Jieqing Tan, Rational quartic spline involving shape parameters, Journal of Information & Computational Science, 1(1)2004, 131-134. (EI收錄) 

34. Jieqing Tan and Ping Jiang, A Neville-like method via continued fractions, J. Comp. Appl. Math .. 163(1)(2004), 219-232.(SCI收錄、EI收錄ag亚游集团在线娱乐、ISTP收錄ag亚游集团在线娱乐ag亚游集团在线娱乐,IDS Number:772HJ)

33. Huanxi Zhao, Gongqin Zhu and Jieqing Tan, A Sleszynski-Pringsheim theorem for vector valued continued fractions and its optimal error bounds, J. Comp. Appl. Math..163(1)(2004),343-350 (SCI收錄、EI收錄ag亚游集团在线娱乐、ISTP收錄,IDS Number:772HJ)

32. Min Hu and Jieqing Tan, Image reconstruction from regular and non-regular point sets based on multivariate blending rational interpolation, in: Proceedings of 8th International Conference on CAD/Graphics, Enhua Wu,Hanqiu Sun and Dongxu Qi Eds. , Welfare Printing Limited, Macau (2003)335-336.(ISTP收錄)

31. Jieqing Tan, Computation of vector valued blending rational interpolation. Numer. Math. A J. Chinese Univ.,12(1) (2003), 91-98.

30. Min Hu and Jieqing Tan, Image compression and reconstruction based on bivariate Interpolation by continued fractions, Proceedings of Second International Coference on Image and Graphics, Wei Sui ed., SPIE Vol. 4875 (2002) 87-92. (EI收錄,ISTP收錄)

29. Jieqing Tan and Shuo Tang, Algorithms of composite rational interpolation based on continued fractions, Proceedings of the First International Congress of Mathematical Software, Arjeh M. Cohen, Xiao-Shan Gao, Nobuki Takayama eds., World Scientific, New Jersey?London?Singapore?Hong Kong, 2002,72-81.(ISTP收錄)

28. Jieqing Tan, Baorui Song and Gongqin Zhu, Vector valued rational interpolants over triangular grids, Computers and Mathematics with Applications, 44(10-11)(2002), 1357-1367.(SCI收錄, EI收錄ag亚游集团在线娱乐,IDS Number: 620JT)

27. Jieqing Tan and Shuo Tang, Composite schemes for multivariate blending rational interpolation, J. Comp. Appl. Math. 144(1-2)(2002), 263-275. (SCI收錄、EI收錄ag亚游集团在线娱乐,ISTP收錄,IDS Number: 564BX)

26. Jieqing Tan, The limiting case of Thiele’s interpolating continued fraction expansion, J. Comput. Math., 19(4)2001, 433-444.(SCI收錄、EI收錄,IDS Number: 461DM)

25. Jieqing Tan and Xiaoping Liu, Rational surfaces approximately reconstructed by continued fractions, Proceedings of The 7th International Conference on Computer Aided Design and Computer Graphics, Kunming, China, International Academic Publishers, Beijing, 2001. (ISTP收錄, IDS Number: BT30L)

24. Jieqing Tan, A compact determinantal representation for inverse differences, 數學研究與評論, 20(1) 2000ag亚游集团在线娱乐,32―36. 

23. 朱功勤、檀結慶ag亚游集团在线娱乐ag亚游集团在线娱乐、王洪燕ag亚游集团在线娱乐,預給極點的向量有理插值及性質,高校計算數學學報,22(2)2000,97―104。

22. Jieqing Tan and Yi Fang,Newton-Thiele’s rational interpolants, Numerical Algorithms, 24(2000), 141-157.(SCI 收錄,ISTP收錄, IDS Number: 337EY).

21. Jieqing Tan and Shuo Tang, Bivariate composite vector valued rational interpolation, Mathematics of Computation, 69(2000), 1521--1532.. (SCI收錄,IDS Number: 357FM)

20. Gongqin Zhu and Jieqing Tan , A note on matrix valued rational interpolants, J. Comp. Appl. Math.,110 (1999), 129―140.(SCI收錄、EI收錄,IDS Number: 246FX)

19. Cuyt, K. Driver, J. Tan and B. Verdonk, Exploring multivariate Pade approximants for multiple hypergeometric series. Advances in Comput. Math. 10(1999) 29-49.(SCI 收錄,IDS Number: 165FR)

18. Jieqing Tan, Bivariate rational interpolants with rectangle-hole structure, J. Comput. Math. 17(1)(1999)1-14. (SCI收錄、EI收錄,IDS Number: 162QX)

17. Cuyt, K. Driver, J. Tan and B. Verdonk, A finite sum representation of the Appell series F (a,b,b;c;x,y), J. Comput. Appl. Math., 105(1999) 213-219. (SCI收錄、EI收錄,ISTP收錄, IDS Number: 202ZD)

16. Jieqing Tan, Bivariate blending rational interpolants, Approximation Theory and Its Application. 15(2) (1999) 74-83.

15. Jieqing Tan and Yi Fang, General frames for bivariate interpolation, 數學研究與評論, 19(4) 1999,681―687.

14. Jieqing Tan, Algorithms for lacunary vector valued rational interpolants, Numer. Math. A J. Chin. Univ., 7(2)(1998), 169-182.

13. Jieqing Tan, Interpolating rational splines in three dimensional space, 數學研究與評 論,18(2) (1998), 181-187.

12. Jieqing Tan and Gongqin. Zhu, General framework for vector valued interpolants, in: Proceedings of Third China-Japan Seminar on Numerical Mathematics, Zhong-Ci Shi ed., Science Press, Beijing/New York (1998) 273-278.

11. Jieqing Tan and Shuo Tang, Vector valued rational interpolants by triple branched continued fractions, Appl. Math. -JCU., 12 B(1)(1997), 99-108.

10. Jieqing Tan and Shuo Tang, An algorithm for vector valued rational interpolants by triple branched continued fractions, Chinese J. Num. Math. & Appl. , 19(1)(1997),59-63. 

9. Shuo Tang, Jieqing Tan and Gongqin Zhu, On the choices of accelerating convergence factors for limit periodic continued fraction K(an/1), Numer. Math. A J.Chin.Univ., 5(1)(1996), 62-70.

8. 檀結慶、朱功勤,二元向量值分叉連分式插值的矩陣算法,高校計算數學學報, 18(3)(1996), 250-254.

7. Jieqing Tan, Interpolating multivariate rational splines in R , Numer. Math. A J. Chin. Univ., 4(2)(1995), 185-192.

6. Jieqing Tan and Gongqin Zhu, A few constructions of generalized rational splines, 數學研究與評論, 15(4)(1995) ,485-498.

5. Jieqing Tan and Gongqin Zhu, Bivariate vector valued rational interpolants by branched continued fractions, Numer. Math. A. J. Chin. Univ., 4(1) (1995), 37―43.

4. Gongqin Zhu and Jieqing Tan, The duality of vector valued rational interpolants over rectangular grids, Chinese J. Num. Math. & Appl., 17(4)(1995), 75-84.

3. 朱功勤、檀結慶,矩形網格上二元向量有理插值的對偶性, 計算數學, 17(3)(1995), 311-320.

2. Renhong Wang and Jieqing Tan, On interpolating multivariate rational splines, Appl. Numer. Math., 12(1993), 357-372. (SCI收錄、EI收錄,IDS Number:LM997)

1. Jieqing Tan, Interpolating multivariate rational splines of special forms, 數學研究與評論, 13(1)(1993), 73-78. (EI收錄)


ag亚游集团在线娱乐